Nihonkai Mathematical Journal

Covariance In Bernstein's Inequality For Operators

MASATOSHI FUJII, RITSUO NAKAMOTO, and YUKI SEO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 1 (1997), 1-6.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844926

Mathematical Reviews number (MathSciNet)
MR1454802

Zentralblatt MATH identifier
0997.47501

Citation

FUJII, MASATOSHI; NAKAMOTO, RITSUO; SEO, YUKI. Covariance In Bernstein's Inequality For Operators. Nihonkai Math. J. 8 (1997), no. 1, 1--6. https://projecteuclid.org/euclid.nihmj/1273844926


Export citation